# SDR 98FDEA00031

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65187451
- Condition: Gouged
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RADIUS FILLER, FOUND DEEP GOUGE AT BS 880, LBL 15, WL 201.5.  *S/D*  BLENDED OUT GOUGE, CRACK AND CORROSION AT BS 880, LBL 15, WL 201.5 ORIGINAL THICKNESS WAS .1, MATERIAL REMOVED WAS .045.  BLENDOUT AREA IS .3 X .2, FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPAIRED FLOORBEAM PER FED-EX EA 7-5310-37396.
